Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Diabetic. Missing night doses. Used to drink dark drinks. Having dark stuff on tissue. Cause?

Good morning.....I am a diabetic and have been missing my night doses. I have also possibly drunk to many dark drinks, but I ve gotten back on my water and juice. For the past couple of days, I have been wiping this cola looking stuff on the tissue , but it s not in my urine . I m wondering is my diabetes acting up, is my period trying to come early, or a UTI from those dark drinks.
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
If you are missing your night time anti diabetic doses,it means your diabetes is running uncontrolled.
Uncontrolled diabetes can result in abnormal vaginal discharge and the cause is bacterial vaginitis or yeast infection.
You must get a vaginal swab done after consulting a Gynecologist and then take the proper treatment.
Along with this you should take proper care to control your diabetes by proper medications,dietary modifications and exercises.
Dark cola drinks and fruit juices are full of sugar and must be avoided at any cost ,if you want to control your diabetes.
You should be aware of the fact that uncontrolled diabetes is very dangerous and can play havoc with all the major organs of your body including eyes,kidney,heart,blood vessels etc.
Answered: Mon, 25 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor